# SDR SWIA202161200

- Difficulty date: July 31, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION FOUND ON PAX DOOR AFT FORMER BETWEEN DD5-DD7.    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED PAX DOOR FORMER  BETWEEN DD5-DD7 FS347.25 REF CRJ 700 SRM 51-42-06-001-001-A01,REF CRJ 700 SRM 51-42-21-001-001-A01AND DRAWING 601R31702 REV N, COMPLIED WITH TASK CARD 51-900-1002-SKY,LEAK CHECK GOOD.
